# SDR JR2R20170827356

- Difficulty date: August 27, 2017
- Submitted: August 27, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N423NV
- Make and model: Doug MD 83
- Aircraft serial: 53008
- Aircraft time: 48,600 hours, 40,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911500257
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAR FINDING, RADOME, LOWER RIGHT GUIDE PIN FASTNER AND FRAME CRACKED.
